MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number E162
Medical Device Problem Codes High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this icd and the right ventricular (rv) lead exhibited a high out of range shock impedance measurement, greater than 200 ohms.Technical services (ts) discussed replacing this icd and the rv lead.This icd remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that there was no conclusive evidence that the observed out-of-range impedance measurements were due to a product performance issue or an inadequate lead-to-device connection.However, intermittent, out-of-range shock lead impedance measurements with no conclusive evidence of a performance issue or an inadequate lead-to-device connection are likely the result of the low-energy test signal utilized for daily automatic or in-clinic commanded shock lead impedance testing.A software update was released in 2015 to further improve consistency of the impedance test results and provide the clinician with additional diagnostic tools, including programmable shock lead impedance alert limits.
 
Event or Problem Description
It was reported that this icd and the right ventricular (rv) lead exhibited a high out of range shock impedance measurement, greater than 200 ohms.Technical services (ts) discussed replacing this icd and the rv lead.This icd remains in service.No adverse patient effects were reported.Additional information was received.This icd and the rv lead recorded code 1005, indicative of an open circuit condition detected during shock delivery.It was noted the code was recorded while the patient was on the treadmill.The patient was previously lost to follow up, and the device was at battery capacity depleted (bcd) at the time of interrogation.As a result, the shock episode couldn't be reviewed due to bcd.The device was implanted for approximately 13 years and has met expected longevity.The field representative programmed therapy off and discussed replacing the device.At this time, this icd remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information added to b5.B1, b2, f10, h1, and h6 updated.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INCEPTA? ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23688534
Report Number2124215-2025-88006
Device Sequence Number21228543
Product Code LWP
UDI-Device Identifier00802526480775
UDI-Public(01)00802526480775(17)140510
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/10/2014
Device Model NumberE162
Device Catalogue NumberE162
Device Lot Number102466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer02/09/2026
06/10/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/11/2026
06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale